# SDR SWAA2020020651068

- Difficulty date: January 30, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE VERTICAL STABILIZER LATERAL SUPPORT ANGLE CRACKED IN RADIUS AT BS. 1016, LBL 12, 8" ABOVE FUSELAGE SKIN / R&R ANGLE IAW DWG AND SRM.
